RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1980, Number 6, Pages 34–35 (Mi ivm4685)  

Cohomological reduction of the periods of certain rational and meromorphic forms in $C_n$

E. K. Leinartas, A. P. Yuzhakov


Full text: PDF file (177 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1980, 24:6, 38–40

Bibliographic databases:
UDC: 517.55
Received: 28.12.1977

Citation: E. K. Leinartas, A. P. Yuzhakov, “Cohomological reduction of the periods of certain rational and meromorphic forms in $C_n$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, no. 6, 34–35; Soviet Math. (Iz. VUZ), 24:6 (1980), 38–40

Citation in format AMSBIB
\Bibitem{LeiYuz80}
\by E.~K.~Leinartas, A.~P.~Yuzhakov
\paper Cohomological reduction of the periods of certain rational and meromorphic forms in $C_n$
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1980
\issue 6
\pages 34--35
\mathnet{http://mi.mathnet.ru/ivm4685}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=586816}
\zmath{https://zbmath.org/?q=an:0492.32008|0463.32002}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1980
\vol 24
\issue 6
\pages 38--40


Linking options:
  • http://mi.mathnet.ru/eng/ivm4685
  • http://mi.mathnet.ru/eng/ivm/y1980/i6/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:72
    Full text:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020